Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Diabetic. Was on insulin, glimepiride and metformin. Worth worrying?

Dear sir/Madam ,I am diabetic since a year , for first two months i was on insulin then for two months i had been on glimpride 1 mg with metformin ER 850 mg then for 7 month i was on Metformin sr 500x2 a day, since last month after my Hba1c was 5.7 my doc told me to stop medicine , i have been checking sugar regularly which has been in fair range FPG 85~90 PPG 95~110 EXCEPT LAST TWO DAYS i had PPG 135 day before yesterday and FBG 95 yesterday, 151 PPG last night and FBG 85 today morning, shall i go to doctor, means sumthing to worry about
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello,
Till now there is nothing I worry as ypu have been maintaining good sugar controls.You may need the anti diabetic medications again once you find that your fasting blood sugar levels are consistently hovering above 120 and PP levels above 170-180 range.
Till then carry on with your diet control and regular exercises.
Keep a constant monitoring of your blood sugar levels.
Thanks
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor